# SDR SWAA2013121223250

- Difficulty date: December 7, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 47,725 hours, 27,782 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW0767
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK CLIMBING FROM 12000 TO 15000 NR 2 ENG STARTING SURGING FROM 62% N1 TO 79% N1 WITH AUTO THROTTLES ENGAGED INITIALLY.  SURGE CONTINUED WITH AUTO THROTTLES OFF.  R & R NR 2 ENG HMU & FUEL PUMP PACKAGE IAW MT.
